Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dyadotropic polynomials. II
HTML articles powered by AMS MathViewer

by Harvey Cohn PDF
Math. Comp. 33 (1979), 359-367 Request permission

Abstract:

A computer search is made to test whether independent units of dyadotropic biquadratic fields (constructed parametrically) are always fundamental. A few exceptions are found. Because of the exponential rate of growth of parameters, p-adic methods are desirable. The feasibility of dyadotropic normed polynomials is also considered for general cases of degree 2 and special cases of degree 6.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12A45, 12A30
  • Retrieve articles in all journals with MSC: 12A45, 12A30
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 359-367
  • MSC: Primary 12A45; Secondary 12A30
  • DOI: https://doi.org/10.1090/S0025-5718-1979-0514832-X
  • MathSciNet review: 514832